It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I don't see your other post.....so....have you been to your doctor with these problems? I think these are the kinds of things you should be telling your doctor about. Did your doctor recommend the iron? If your doctor told you that you needed it, then don't be so afraid to take it. It is something your body needs. If your doctor did not tell you to take it, then there might be side affects. Iron hurts my stomach terrible. Constipation, green stools, sudden urges to go to the bathroom, it varies. I ONLY toughed it out because I was finally told I was anemic and HAD to take it. So, if you haven't told your doctor, TELL HIM/HER and see if iron is really what you need.

Good luck....

Oh, and that dosage would have been enough to hurt my stomach but not nearly as much as the doctor has prescribed that is for anemia and has helped me with restless leg and insomnia, etc. So, you need to find out how much you need to take, too...

Good luck.....





All times are GMT -7. The time now is 12:47 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!